Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Why am I experiencing weakness in the abdomen even after taking medicines ?

i am suffring from left upper abdomen only weekness since 4 months ...i had taken all types of medicine gastic medicine ......but no improvement ..... and no pain on the abdomen .....and stool colour golden some times not frequently...why please help me.......
Asked On : Mon, 4 Jul 2011
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Kindly get your blood sugar tested to rule out diabetes as this can occur commonly. You may be having irritable bowel for which you will need proper medication. Kindly expand on what you mean by weakness. Are you losing sensation on that side.
Answered: Mon, 4 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor